RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1964, Volume 65(107), Number 2, Pages 239–271 (Mi msb4478)  

This article is cited in 6 scientific papers (total in 6 papers)

On $\omega$-lacunary series and functions of the classes $H^{\omega}$

A. I. Rubinshtein


Full text: PDF file (2323 kB)

Bibliographic databases:
Received: 06.12.1963

Citation: A. I. Rubinshtein, “On $\omega$-lacunary series and functions of the classes $H^{\omega}$”, Mat. Sb. (N.S.), 65(107):2 (1964), 239–271

Citation in format AMSBIB
\Bibitem{Rub64}
\by A.~I.~Rubinshtein
\paper On $\omega$-lacunary series and functions of the classes $H^{\omega}$
\jour Mat. Sb. (N.S.)
\yr 1964
\vol 65(107)
\issue 2
\pages 239--271
\mathnet{http://mi.mathnet.ru/msb4478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=168991}
\zmath{https://zbmath.org/?q=an:0145.29502}


Linking options:
  • http://mi.mathnet.ru/eng/msb4478
  • http://mi.mathnet.ru/eng/msb/v107/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Golubov, “On functions of bounded $p$-variation”, Math. USSR-Izv., 2:4 (1968), 799–819  mathnet  crossref  mathscinet  zmath
    2. B. I. Golubov, “O funktsiyakh ogranichennoi $p$-variatsii”, UMN, 23:1(139) (1968), 219–220  mathnet  mathscinet  zmath
    3. K. I. Oskolkov, “Approximation properties of summable functions on sets of full measure”, Math. USSR-Sb., 32:4 (1977), 489–514  mathnet  crossref  mathscinet  zmath  isi
    4. Rubinstein A.I., “About Functions on the Dyadic Group and Walsh Series”, Anal. Math., 41:1-2 (2015), 73–81  crossref  mathscinet  zmath  isi  elib
    5. A. I. Rubinshtein, “On a Set of Weakly Multiplicative Systems”, Math. Notes, 105:3 (2019), 473–477  mathnet  crossref  crossref  isi  elib
    6. S. S. Volosivets, “Double cosine-sine series and Nikol'skii classes in uniform metric”, Probl. anal. Issues Anal., 8(26):3 (2019), 187–203  mathnet
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:137
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020